MolluscaBase source request

You have requested access to download the full text of the source (SourceID: 491920):
Bonomolo, G.; Gori, S.; Renda, W. (2024). Another twisted malacological riddle: Chauvetia elongata Nordsieck & García-Talavera, 1979 (Gastropoda, Buccinoidea, Chauvetiidae). Iberus. 42(2): 185-199.


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2025-04-04 08:12:21+02:00  · Contact: Data Management Team